# SDR QXEA9800762

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB CONNECTION ANGLE AT INTERMEDIATE SPAR 1 (32 PERCENT) IS CRACKED.  REPAIRED IAW FOKKER SRM 55-31-00, PAGE 2, FIGURE 1.
